# SDR ABXA020185

- Difficulty date: August 4, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 41,128 hours, 42,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 49125391
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON BULKHEAD ATTACH FITTING AT STA. 1041, LEFT BUTT LINE 30, WAS CRACKED. REPLACED FITTING IAW DC-9 SRM 51-30-5.
